# SDR DALA2016050303656

- Difficulty date: April 30, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 45,459 hours, 24,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORROSION IN SEVERAL LOCATIONS IAW SRM 51-10-02. CHECKED LIMITS, LOCATIONS 3 & 6 FOUND TO BE OUT OF LIMITS, D=0.034" REMAINING MATERIAL 0.029", ORIGINAL MATERIAL 0.063".  REMAINING MAT. 0.093", ORIGINAL MATERIAL 0.150", IAW SRM 53-41-14, FIG 101, SH.1.  REMOVED DAMAGED AREA IAW SRM 53-41-14, FIG 201. CUTOUT EXCEEDED THE LIMITS IAW SRM 53-41-14, FIG. 201. REMOVED 2 EA SCUFF PLATES TO FOM IAW AMM 53-45-15.  REMOVED 2 EA STOP FITTINGS AND 4 EA BRACKETS FOR ACCESS IAW SRM 51-42-11.  REMOVED 2 EA. CORNER FITTING, FR 66-68, SERRATED PLATES, SEAL PLATES AND L2 DOOR SILL IAW SRM 51-42-11.  FOUND CORROSION ON CORNER FITTING, FRAME 68, AND SLOPE SILL FOUND TO BE OUT OF LIMITS, NO ESTABLISHED LIMITS. INSTALLED BRACKETS AND DRAIN, 2EA. CORNER FITTING FRAME 68, PN D5348004220601, NEW SLOPE SILL, PN D5348004800004, 18 NUT PLATES ON NEW DOOR SEAL, AND NEW DOOR SILL, PN D534800320601, IAW SRM 51-42-11.  INSTALLED 2 EA.  NEW COUPLINGS, PN D53043620800 AND D5341043621000, FRAME 66 AND 2 EA COUPLINGS FRAME 68, AND 2 EA.  DOOR STOPS IAW SRM 51-42-11. INSTALLED SERRATED PLATES FRAME 66-68 IAW SRM 51-42-11.
